Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 4:13 PM CDT for Fond du Lac County, Wisconsin. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 27, 2019, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 85 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:20 PM CDT | TSTM WND DMG | Ripon, WI | LARGE TREES DOWN. |
| Jun 27, 4:40 PM CDT | TSTM WND DMG | 2 Sw Fond Du Lac, WI | BILLBOARD DAMAGE. |
| Jun 27, 4:45 PM CDT | TSTM WND DMG | 1 S Fond Du Lac, WI | TREES DOWN IN THE CITY OF FOND DU LAC. |
| Jun 27, 4:45 PM CDT | TSTM WND DMG | 1 Wsw Fond Du Lac, WI | LARGE TREES DOWN. |
| Jun 27, 4:45 PM CDT | TSTM WND GST 62 | 2 Wsw Fond Du Lac, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WUUS53 KMKX 272113
SVRMKX
WIC039-272215-
/O.NEW.KMKX.SV.W.0019.190627T2113Z-190627T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
413 PM CDT Thu Jun 27 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Fond du Lac County in east central Wisconsin...
* Until 515 PM CDT.
* At 412 PM CDT, severe thunderstorms were located along a line
extending from Berlin to near Randolph, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. These storms have a history of producing
wind gusts between 50 and 60 mph with sporadic trees down.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, St. Cloud,
Fairwater, Lagoda and Waucousta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near area lakes, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4354 8816 4354 8840 4363 8840 4363 8888
4390 8889 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 2112Z 250DEG 41KT 4398 8894 4357 8894
HAIL...0.75IN
WIND...60MPH
$$
GAGAN3 follow-up statements
933
WWUS53 KMKX 272137
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
437 PM CDT Thu Jun 27 2019
WIC039-272215-
/O.CON.KMKX.SV.W.0019.000000T0000Z-190627T2215Z/
Fond du Lac WI-
437 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FOND DU LAC COUNTY...
At 437 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Oshkosh to 6 miles south of
Oakfield, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. These storms have a history of producing
wind gusts between 50 and 65 mph with sporadic trees down.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, St. Cloud,
Fairwater, Lagoda and Waucousta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near any area lakes, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4354 8816 4354 8840 4363 8840 4363 8888
4390 8889 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 2137Z 265DEG 38KT 4393 8861 4359 8859
HAIL...0.75IN
WIND...60MPH
$$
GAGAN186
WWUS53 KMKX 272156
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
456 PM CDT Thu Jun 27 2019
WIC039-272215-
/O.CON.KMKX.SV.W.0019.000000T0000Z-190627T2215Z/
Fond du Lac WI-
456 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FOND DU LAC COUNTY...
At 454 PM CDT, severe thunderstorms were located along a line
extending from near Central Lake Winnebago to near Campbellsport,
moving east at 45 mph.
HAZARD...60 mph wind gusts. A 62 mph wind has occurred at
Fond du Lac airport.
SOURCE...Airport observation.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, St. Cloud,
Fairwater, Lagoda and Waucousta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4354 8816 4354 8840 4363 8840 4363 8888
4390 8889 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 2154Z 250DEG 41KT 4399 8837 4365 8835
HAIL...<.75IN
WIND...60MPH
$$
GEHRING190
WWUS53 KMKX 272211
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
511 PM CDT Thu Jun 27 2019
WIC039-272219-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-190627T2215Z/
Fond du Lac WI-
511 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY WILL EXPIRE
AT 515 PM CDT...
The strongest winds with the line of storms will have moved into
Sheboygan County by 515 PM CDT. Therefore, the warning will be
allowed to expire. However gusty winds to 30 to 40 mph are still
possible with these thunderstorms over eastern Fond du Lac County
until 530 PM.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.
LAT...LON 4354 8816 4354 8840 4363 8840 4363 8888
4390 8889 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 2209Z 265DEG 40KT 4401 8815 4352 8816
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 27, 4:06 PM CDT, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 406 PM CDT Thu Jun 27 2019 .UPDATE... The line of storms is holding together and is expected to roll eastward all the way to the lake this evening. Therefore, the Severe Thunderstorm Watch was expanded to include southeast WI and portions of the Open Lake Michigan. There is plenty of instability to sustain these storms but there is not much shear. Thus, thunderstorms have isolated gusts rather than an organized, bowing line segment. Many storms have gusts in the 40 to 50 mph range with a few exceeding severe criteria greater than 57 mph. && .PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019) SHORT TERM... This afternoon and Tonight. The MCS near the MS River is expected to continue ewd around 35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and lowering MLCIN values. Damaging straight-line winds are the main concern. The gust front is currently out ahead of the line which may limit the SVR wind potential unless it becomes more balanced. Afterward, the larger scale LLJ will focus from IA into nrn WI where a couple MCVs will track ewd. The LLJ will gradually veer through the night and layover into srn WI for the early Fri AM hours. Scattered tstorms are expected this evening at times in the wake of the MCS but another MCS is then expected to move sewd into srn WI for the early Fri AM hours. Some heavy rain concerns since some locations could have multiple rounds of tstorms but overall the flash flood risk remains low. Friday. The outflow boundary/stationary front may trigger isold to sct tstorm development for Fri afternoon. No upper dynamics are present and wind shear is weak, but pulse SVR storms will be possible due to moderate to large CAPE and weak CIN. LONG TERM... Friday Night through Sunday...Forecast confidence high. The frontal boundary will likely sag south to around the WI/IL state Friday night as mid level ridging builds in the plains and nudges into Wisconsin. Thunderstorm chances will continue into the evening due to weak shortwave activity moving over this frontal boundary. Most models, with the exception of the NAM which brings in cooler temps, show plenty of instability through the evening. The mid level ridge will push more into the region on Saturday and southwest flow at the surface will bring warmer temps into the region. Many areas, especially in the west could hit 90 degrees. There isn't much in the way of forcing for Saturday so it will probably be dry. However the weak cap does erode somewhat later in the day with 2000 plus of cape so can't rule out a thunderstorm if the cap weakens. The ridge remains in place on Sunday then starts to break down Sunday night or Monday as shortwave activity moves through. Sunday has a good chance of being dry then precip chances increase during the evening and overnight with the short wave activity. Monday through Thursday...Forecast confidence medium. Zonal flow will dominate with shortwave activity moving through. A weak frontal boundary will be wavering across the region providing the focus for on and off thunderstorm chances during this period. Somewhat milder temperatures are expected, with highs in the lower to middle 80s. The humidity will likely continue with dew points in the upper 60s during the day. AVIATION(18Z TAFS)... Most Vsby and Cig restrictions will occur in and around thunderstorms for this afternoon, tonight, and Friday. Thus the prevailing conditions will mostly be VFR although clouds will be present much of the time. MARINE... The main hazard for Lake MI will be thunderstorms with gusty winds for late this afternoon into Fri. The other hazard concern is dense fog as a humid airmass moves over the cold waters of Lake MI. Light to modest winds are expected for today and through the weekend. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Tonight/Friday and Aviation/Marine...Gehring Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Thu Jun 27 2019 WIZ046-047-051-052-056>060-062>072-282030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this afternoon and evening. Another round is possible overnight. Some strong to severe storms are likely during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. A Severe Thunderstorm Watch is in effect. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. LMZ643>646-282030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected early this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and very heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jun 27, 3:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 1 SE REEDSBURG 43.53N 89.98W
06/27/2019 M46 MPH SAUK WI AWOS
REEDSBURG AIRPORT.
&&Special weather statement, Jun 27, 3:26 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
326 PM CDT Thu Jun 27 2019
WIZ046-047-057-063-067-068-272130-
Green-Columbia-Lafayette-Green Lake-Marquette-Dane-
326 PM CDT Thu Jun 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...GREEN
LAKE...GREEN...COLUMBIA...MARQUETTE AND DANE COUNTIES...
At 326 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of Westfield to near
Baraboo to near Council Hill. Movement was east to southeast at 40
mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Monroe, Verona, Portage, Oregon, McFarland, Monona, Mount Horeb,
Windsor, Edgerton, Columbus, Marshall, Sauk City, Brodhead and
Darlington.
LAT...LON 4363 8889 4363 8901 4285 8901 4284 8937
4250 8937 4251 9036 4252 9036 4281 9018
4282 8984 4321 8984 4327 8972 4336 8967
4338 8960 4356 8960 4358 8974 4364 8972
4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 2026Z 306DEG 35KT 4400 8958 4346 8968 4245 9031
GEHRINGLocal storm report, Jun 27, 3:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG ARENA 43.16N 89.91W
06/27/2019 IOWA WI EMERGENCY MNGR
IOWA COUNTY EMERGENCY MANAGEMENT REPORTS
LOTS OF TREES DOWN BETWEEN MINERAL POINT AND
ARENA.
&&
HALBACHLocal storm report, Jun 27, 3:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 7 SW ENDEAVOR 43.66N 89.58W
06/27/2019 MARQUETTE WI FIRE DEPT/RESCUE
TREES DOWN NEAR BRIGGSVILLE.
&&Local storm report, Jun 27, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND GST MARQUETTE 43.75N 89.14W
06/27/2019 E55 MPH GREEN LAKE WI FIRE DEPT/RESCUE
&&Local storm report, Jun 27, 4:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 6 E NESHKORO 43.98N 89.10W
06/27/2019 GREEN LAKE WI EMERGENCY MNGR
TREES DOWN.
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:36 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 53 min |
| Jun 27, 3:26 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Green, Green Lake, Lafayette, Marquette | 64 min |
| Jun 27, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 46 min |
| Jun 27, 3:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 54 min |
| Jun 27, 3:47 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 58 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 41 min |
| Jun 27, 4:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Rock, Walworth, Waukesha | 52 min |
| Jun 27, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 76 min |
| Jun 27, 4:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jun 27, 4:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 79 min |
| Jun 27, 4:50 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 27, 4:52 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 53 min |
| Jun 27, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 71 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.